Journal of Nonlinear Mathematical Physics

Volume 11, Issue 1, February 2004, Pages 1 - 6

On the Quantization of Yet Another Two Nonlinear Harmonic Oscillators

Authors
Francesco CALOGERO
Corresponding Author
Francesco CALOGERO
Available Online 9 December 2006.
DOI
https://doi.org/10.2991/jnmp.2004.11.1.1How to use a DOI?
Abstract
In two previous papers the quantization was discussed of three one-degree-of-freedom Hamiltonians featuring a constant c, the value of which does not influence at all the corresponding classical dynamics (which is characterized by isochronous solutions, all of them periodic with period 2: "nonlinear harmonic oscillators"), but turned instead out to influence, possibly quite nontrivially, the results in the quantized case. The quantization of two analogous Hamiltonian systems is discussed in this paper. The outcome is analogous, if perhaps even more clear cut, than in the previous three cases; it also confirms that different quantized spectra may be obtained if quantization is performed before or after a (nonlinear) canonical transformation.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
11 - 1
Pages
1 - 6
Publication Date
2006/12
ISSN
1402-9251
DOI
https://doi.org/10.2991/jnmp.2004.11.1.1How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Francesco CALOGERO
PY  - 2006
DA  - 2006/12
TI  - On the Quantization of Yet Another Two Nonlinear Harmonic Oscillators
JO  - Journal of Nonlinear Mathematical Physics
SP  - 1
EP  - 6
VL  - 11
IS  - 1
SN  - 1402-9251
UR  - https://doi.org/10.2991/jnmp.2004.11.1.1
DO  - https://doi.org/10.2991/jnmp.2004.11.1.1
ID  - CALOGERO2006
ER  -